Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Brownsville, TX

September 27, 2014Hidalgo County, Texas

NWS Brownsville, TX issued this flash flood warning at Sep 27, 2014, 3:23 PM CDT for Hidalgo County, Texas. It was in force for 97 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2014, 3:23 PM CDT (20:23 UTC)
Expired
Sep 27, 2014, 5:00 PM CDT
In force
97 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 73 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 4:00 PM CDTFLASH FLOODMcallen, TXEXTENSIVE STREET FLOODING IN MCALLEN. SOCIAL MEDIA POST FROM KRGV. WATER NEAR TOP OF TIRE WELLS SEEN ON SOME VEHICLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 8.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2014-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1754 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2014-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1754 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WGUS54 KBRO 272023
FFWBRO
TXC215-272200-
/O.NEW.KBRO.FF.W.0016.140927T2023Z-140927T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
323 PM CDT SAT SEP 27 2014

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL HIDALGO COUNTY IN DEEP SOUTH TEXAS...
  THIS INCLUDES THE CITIES OF...SAN JUAN...PHARR...MCALLEN...
  HIDALGO...EDINBURG...DONNA...ALAMO.

* UNTIL 500 PM CDT

* AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED  
  TORRENTIAL RAIN OF 1 TO 2 INCHES PER HOUR FROM   SLOW MOVING       
  THUNDERSTORMS WITH VERY HEAVY RAINFALL. OVER 1 INCH OF RAIN HAS    
  FALLEN AT THE MCALLEN MILLER AIRPORT SINCE 230 PM. FRONTAGE ROADS  
  ALONG INTERSTATE HIGHWAY 2 FROM MISSION TO WEST OF WESLACO CAN     
  BE EXPECTED TO FLOOD. SOME BUSINESS ALONG THE FRONTAGE ROAD COULD  
  SEE SOME HIGH WATER.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

  OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CESAR
  CHAVEZ...LA BLANCA...LOPEZVILLE...MCALLEN MILLER INTERNATIONAL
  AIRPORT...MUNIZ...NORTH ALAMO...NURILLO...SAN CARLOS...SCISSORS AND
  SOUTH ALAMO.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

&&

LAT...LON 2606 9808 2605 9810 2606 9811 2606 9813
      2605 9814 2608 9827 2610 9829 2632 9825
      2630 9804 2605 9803 2603 9804 2604 9806
      2603 9808

$$

59
2 follow-up statements
967 
WGUS74 KBRO 272133
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
433 PM CDT SAT SEP 27 2014

TXC215-272200-
/O.CON.KBRO.FF.W.0016.000000T0000Z-140927T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
433 PM CDT SAT SEP 27 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL HIDALGO
COUNTY UNTIL 500 PM CDT...

  LOCATIONS AFFECTED INCLUDE...
  SAN JUAN.
  PHARR.
  MCALLEN.
  HIDALGO.
  EDINBURG.
  DONNA.
  ALAMO.


AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED 
HEAVY RAIN CONTINUING OVER CENTRAL HIDALGO COUNTY NEAR ALAMO. EVEN 
THROUGH THE HEAVIEST RAIN HAS ENDED OVER MCALLEN AND MISSION AREAS 
RUNOFF OF RAINFALL WILL CONTINUE TO IMPACT AREA ROADWAYS AND 
SURROUNDING FRONTAGE ROADS ALONG INTERSTATE HIGHWAY 2. DRAINAGE OF 
WATER WILL BE SLOW TO OCCUR AND HIGH WATER MAY CONTINUE TO FLOOD 
ROADWAYS AFTER THE WARNING EXPIRES AT 5 PM. 

OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CESAR
CHAVEZ...LOPEZVILLE...MCALLEN MILLER INTERNATIONAL AIRPORT...MUNIZ...
NORTH ALAMO...NURILLO...SAN CARLOS...SCISSORS AND SOUTH ALAMO.

EXTENSIVE STREET FLOODING THROUGHOUT THE MCALLEN AREA ESPECIALLY 
NEAR JACKSON ROAD HAS BEEN REPORTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!

&&

LAT...LON 2606 9808 2605 9810 2606 9811 2606 9813
      2605 9814 2608 9827 2610 9829 2632 9825
      2630 9804 2605 9803 2603 9804 2604 9806
      2603 9808

$$

59
844 
WGUS74 KBRO 272206
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
506 PM CDT SAT SEP 27 2014

TXC215-272217-
/O.EXP.KBRO.FF.W.0016.000000T0000Z-140927T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
506 PM CDT SAT SEP 27 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
HIDALGO COUNTY HAS BEEN ALLOWED TO EXPIRE...

HEAVY RAIN HAS ENDED HOWEVER SLOW DRAINAGE OF HIGH WATER MAY TAKE AN 
HOUR OR TWO AS THE DRAINAGE AND SEWER SYSTEMS CATCH UP FROM THE 
EARLIER HEAVY RAIN. WATER LEVELS WILL BE SLOW TO RECEDE WITH GROUNDS 
FAIRLY SATURATED HOWEVER ADDITIONAL HEAVY RAIN IS NOT EXPECTED AND 
THE THREAT FOR ADDITIONAL FLOODING IS NOT ANTICIPATED THROUGH 
TONIGHT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

&&

LAT...LON 2606 9808 2605 9810 2606 9811 2606 9813
      2605 9814 2608 9827 2610 9829 2632 9825
      2630 9804 2605 9803 2603 9804 2604 9806
      2603 9808

$$

59

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 12:39 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 27, 12:39 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1239 PM CDT SAT SEP 27 2014

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...SHOWERS CONTINUE TO MEANDER AROUND SOUTH TEXAS THIS
AFTERNOON...GENERALLY DRIFTING NORTHWARD AROUND 5 TO 10 MPH.
SHOWERS WILL DRIFT BY LOCAL AIRPORTS THROUGH THE REST OF THE
AFTERNOON...WITH TEMPO LOWERED VIS AND CIGS IN HEAVIEST SHOWERS.
SHOWER ACTIVITY WILL LIKELY CONTINUE THROUGH THE NIGHTTIME
HOURS...BUT NOT EXPECTED TO BE AS HEAVY AS DRIER AIR BEGINS TO
MOVE INTO THE REGION.

&&

.PREV DISCUSSION... /ISSUED 635 AM CDT SAT SEP 27 2014/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...RADAR SHOWS MODERATE TO HEAVY SHOWER ACTIVITY DEVELOPING
TO THE EAST OF THE BRO AND HRL AERODROMES...THUS A TEMPO HAS BEEN
ADDED FOR A FEW HOURS THIS MORNING AFTER SUNRISE IN THE EVENT THAT
IT MOVES FARTHER TO THE WEST. AFTERWARDS...CONVECTION SHOULD AFFECT
ALL OF THE AERODROMES THROUGH A GOOD PORTION OF TODAY. THE LOSS OF
DAYTIME HEATING SHOULD CAUSE TRANQUIL CONDITIONS TONIGHT...WITH MVFR
POSSIBLE.

PREV DISCUSSION... /ISSUED 346 AM CDT SAT SEP 27 2014/

SHORT TERM.../NOW THROUGH SUNDAY/...SCATTERED TO NUMEROUS SHOWERS ARE
MOVING INTO DEEP SOUTH TEXAS FROM THE SOUTHWEST GENERALLY ALONG AND
WEST OF THE HIGHWAY 281/INTERSTATE 69C CORRIDOR. MEANWHILE...EAST OF
THIS DESIGNATION...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE
MOVING ONSHORE FROM THE NEIGHBORING LOWER TEXAS COASTAL WATERS. SOME
OF THE ACTIVITY...MAINLY OUT WEST...HAS BEEN HEAVY AND PERSISTENT
ENOUGH TO WARRANT FLOOD ADVISORIES.

TODAY...DEEP TROPICAL MOISTURE WILL ONCE AGAIN COMBINE WITH INVERTED
SURFACE TROUGHINESS OVER THE WESTERN GULF OF MEXICO AND CLOSED 500
MB LOW PRESSURE OVER CENTRAL TEXAS TO PRODUCE NUMEROUS SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WITHIN THE BRO CWFA. KEPT
THE INHERITED HIGH TEMPERATURES...AS THEY APPEARED REASONABLE BASED
ON THE ANTICIPATED CLOUD AND PRECIPITATION REGIME.

TONIGHT...500 MB LOW PRESSURE BEGINS TO LIFT TOWARDS THE NORTHEAST
WHILE FILLING...WHILE DRIER AIR BEGINS TO SINK INTO DEEP SOUTH TEXAS
AND THE RIO GRANDE VALLEY FROM THE NORTH. CONVECTION SHOULD WANE
DURING THE OVERNIGHT HOURS...BECOMING ISOLATED FOR NEARLY ALL OF THE
INLAND AREAS...BUT REMAINING LOW-END SCATTERED OFFSHORE.

SUNDAY...FULLER EFFECT OF THE INFLUX OF DRIER AIR BEGINS TO BE FELT
.WITH CONVECTION LIKELY TO BE ISOLATED INLAND AND SCATTERED OVER
THE LOWER TEXAS COASTAL WATERS. WITH THE DRIER AIR...HAVE NOT
INCLUDED A MENTION OF LOCALLY HEAVY RAINFALL. FELT INHERITED DAYTIME
HIGH TEMPERATURES WERE A FEW DEGREES TOO COOL GIVEN THE LESSER
CHANCE OF RAIN AND REDUCED CLOUD COVER...SO INCREASED HIGHS A FEW
DEGREES...WHICH ALSO RESULTED IN BETTER AGREEMENT WITH NEIGHBORING
WFO CRP.

LONG TERM.../SUNDAY NIGHT THROUGH SATURDAY/...AT THE BEGINNING OF THE
LONG TERM PERIOD...THE MID LEVEL TROUGH MIGRATES EAST OVER THE SOUTH
EAST PLAINS WHILE STRONG UPPER LEVEL LOW PRESSURE ENTERS THE PACIFIC
NORTHWEST. RIDGE BUILDS MONDAY INTO TUESDAY AHEAD OF THE UPPER LEVEL
TROUGH VEERING LIGHT TO MODERATE SOUTHEASTERLY WINDS ACROSS THE CWA.
DRY AIR INFILTRATES INTO THE AREA LIMITING ANY CONVECTION ACROSS THE
AREA. SOME ISOLATED SHOWERS WILL POSSIBLY DEVELOP FAVORING THE LOWER
RIO GRANDE VALLEY AND THE COAST MONDAY AFTERNOON AND TUESDAY DUE TO
THE CONCENTRATE MOISTURE LINGERING NEAR THAT AREA BUT THE REMAINDER
OF THE CWA WILL BE DRY WITH MORE SUNSHINE. HIGH TEMPERATURES RANGE
BETWEEN THE UPPER 80S MONDAY AFTERNOON AND IN THE 90S TUESDAY WHICH
IS NEAR NORMAL TEMPERATURES FOR THIS TIME OF THE YEAR.

WEDNESDAY AND THURSDAY...THE STRONG UPPER TROUGH OVER THE FOUR CORNERS
LIFT NORTHEAST INTO THE UPPER MIDWEST WEDNESDAY KEEPING SOUTHEAST WINDS
ACROSS THE AREA AND INCREASING IN THE AFTERNOON AS THE THERMAL LOW OVER
WEST TEXAS AND NORTHERN MEXICO STRENGTHENS. AVAILABLE MOISTURE IN THE
AREA SHOW THE POTENTIAL FOR SHOWERS ESPECIALLY OVER THE GULF WATERS AND
THE COASTAL COUNTIES. INHERITED 20 PERCENT OVER THE COAST WERE LEFT AS
BUT EXTENDED THE POTENTIAL FROM HIGHWAY 77 EAST. ANOTHER AREA OF LOW
PRESSURE DEVELOPS OVER SOUTHERNS PLAINS MAINTAINING THE SOUTHEAST FLOW
ACROSS THE REGION. THIS WILL ALSO RESULT IN THE POTENTIAL FOR MORE RAIN
TUESDAY AFTERNOON INTO FRIDAY. SOME OF THE ENERGY OF THE UPPER TROUGH
LIFTS NORTHEAST THURSDAY WITH A SECOND SHORTWAVE MOVING IN FRIDAY
AND MIGRATING EASTWARD WHILE A STRONG UPPER RIDGE BUILDS ACROSS THE
EAST. THE MODELS ARE SHOWING A PACIFIC FRONT MOVING IN BEHIND THE
TROUGH AS THE RIDGE BUILDS. THE GFS IS A BIT FASTER MAKING IT TO THE
CWA BY 06Z SATURDAY WHILE THE 00Z ECMWF IS EARLIER REACHING THE VALLEY
FRIDAY SOMETIME AROUND 12Z. THE POTENTIAL FOR SOME RAIN WILL INCREASE
BUT DUE TO THE UNCERTAINTY LEFT SILENT TEN. THIS WILL BRING A BRIEF
BREAK TO THE UPPER 90S AND LOWS WILL REACH THE MID TO LOW 70S ESPECIALLY
OVER THE NORTHERN COUNTIES TO MID 70S ALONG THE RIVER.

MARINE...NOW THROUGH SUNDAY...BUOY 42020 REPORTED EAST WINDS AROUND
16 KNOTS GUSTING TO AROUND 19 KNOTS WITH SEAS SLIGHTLY UNDER 6 FEET
WITH A PERIOD OF 8 SECONDS AT 03 CDT/08 UTC. AN INVERTED SURFACE
TROUGH OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL CONTINUE
TO CREATE SMALL CRAFT EXERCISE CAUTION CONDITIONS FOR THE GULF OF
MEXICO WATERS EAST OF PADRE ISLAND TODAY AND TONIGHT. LIGHTER WINDS
AND LOWER SEAS ARE ANTICIPATED TOMORROW AS THE TROUGH BEGINS TO
WEAKEN.

SUNDAY NIGHT THROUGH SATURDAY...NORTHEAST WINDS WILL BEGIN TO VEER
LATE TUESDAY INTO WEDNESDAY AS RIDGE BUILDS ACROSS THE AREA. SOME
ISOLATED SHOWERS WILL STILL BE POSSIBLE DUE TO THE AVAILABLE
MOISTURE IN THE AREA. THE RIDGE BEGINS TO SHIFT EAST AS ANOTHER
SYSTEM MOVES INTO THE CENTRAL PLAINS. THE SOUTHEAST WINDS WILL
INCREASE LATE WEDNESDAY INTO THURSDAY AND COULD POSSIBLY BE CLOSE
TO SCA BUT A SCEC IS DEFINITE IN THE HIGHER END. THURSDAY
CONDITIONS BEGIN TO IMPROVE AND WE KEEP THAT SOUTHEAST FLOW
THROUGH FRIDAY AS IT BEGINS TO SHIFT NE DUE TO ANOTHER FRONT
MOVING INTO THE AREA. THIS FRONT WILL BRING MORE POTENTIAL FOR
RAIN FRIDAY INTO SATURDAY AND COULD BUILD SEAS TO SCA.

COASTAL FLOODING...A LONG FETCH OF BREEZY WINDS FROM THE EAST WILL
CONTINUE OVER THE ENTIRE GULF OF MEXICO THROUGH SATURDAY NIGHT...
WHILE ASTRONOMICAL HIGH TIDES RUN BETWEEN 1.5 AND 1.8 FEET ABOVE
NORMAL. THE COMBINATION OF THE WINDS...PRODUCING ROUGH SWELLS FROM
THE EAST...AND THE HIGHER THAN NORMAL TIDES MAY PRODUCE SOME MINOR
COASTAL FLOODING ON THE BEACHES OF THE LOWER TEXAS COAST FROM NOW
UNTIL AROUND SUNRISE SUNDAY MORNING.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

64/64
Hazardous weather outlook, Sep 27, 4:28 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
428 AM CDT SAT SEP 27 2014

TXZ248>257-281100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
428 AM CDT SAT SEP 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST.
ANY OF THE HEAVIER SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY
RAINFALL WITH POSSIBLE MINOR FLOODING IN LOW-LYING OR POORLY-
DRAINING AREAS.

MINOR COASTAL FLOODING IS POSSIBLE AT THE LOCAL BEACHES DUE TO
ROUGH SWELLS AND HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-281100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
428 AM CDT SAT SEP 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 27, 9:43 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
943 AM CDT SAT SEP 27 2014

TXZ257-271545-
COASTAL CAMERON-
943 AM CDT SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...

  EASTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 1045 AM CDT...

  AT 938 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS FROM OVER SOUTH
  PADRE ISLAND EXTENDING TO 10 MILES OFFSHORE OF THE ISLAND. THESE
  SHOWERS AND THUNDERSTORMS ARE ALL MOVING WEST AT 10 MPH.

  THIS STORM IS CAPABLE OF PRODUCING...
  TORRENTIAL RAINFALL RATES OF ONE TO ONE AND A HALF INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  SOUTH PADRE ISLAND.
  PORT ISABEL.
  LAGUNA HEIGHTS.
  LAGUNA VISTA.

  WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
  DISTANCE BETWEEN YOU AND OTHER VEHICLES. AVOID DRIVING THROUGH
  STANDING WATER THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING.

  CLOUD TO GROUND LIGHTNING IS EXPECTED WITH THESE STORMS. TAKE
  COVER INDOORS.

&&

60
Special weather statement, Sep 27, 9:48 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
948 AM CDT SAT SEP 27 2014

TXZ254-255-271545-
INLAND CAMERON-INLAND WILLACY-
948 AM CDT SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...

  NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
  SOUTHERN WILLACY COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 1045 AM CDT...

  AT 945 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS FROM NEAR SANTA
  ROSA EXTENDING EAST TO NEAR MONTE GRANDE IN NORTHWESTERN CAMERON
  COUNTY. THESE SHOWERS AND THUNDERSTORMS ARE ALL MOVING NORTH AT 5
  MPH.

  THESE STORMS ARE CAPABLE OF PRODUCING...
  TORRENTIAL RAINFALL RATES OF ONE TO ONE AND A HALF INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  LASANA.
  SANTA ROSA.
  TIERRA BONITA.
  SANTA MONICA.
  YZNAGA.
  SEBASTIAN.

  WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
  DISTANCE BETWEEN YOU AND OTHER VEHICLES. AVOID DRIVING THROUGH
  STANDING WATER THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING.

  CLOUD TO GROUND LIGHTNING IS EXPECTED WITH THESE STORMS. TAKE
  COVER INDOORS.

&&

60
Special weather statement, Sep 27, 11:33 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1133 AM CDT SAT SEP 27 2014

TXZ254>257-271745-
INLAND CAMERON-COASTAL CAMERON-COASTAL WILLACY-INLAND WILLACY-
1133 AM CDT SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...

  NORTHEASTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
  EASTERN WILLACY COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 1245 PM CDT...

  AT 1132 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS...FROM
  18 MILES SOUTHEAST OF PORT MANSFIELD TO 14 MILES SOUTH OF PORT
  MANSFIELD...MOVING NORTHWEST AT 5 MPH.

  THESE STORMS ARE CAPABLE OF PRODUCING...
  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  ARROYO CITY.
  PORFIRIO.
  SAN PERLITA.

  MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
  UPDATES.

&&

60

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:25 PM CDTAreal Flood AdvisoryBROStarr95 min
Sep 26, 8:31 PM CDTFlash Flood WarningBROStarr119 min
Sep 26, 10:24 PM CDTFlash Flood WarningBROStarr96 min
Sep 26, 11:54 PM CDTAreal Flood AdvisoryBROStarr111 min
Sep 27, 1:39 AM CDTAreal Flood AdvisoryBROStarr111 min
Sep 27, 1:43 PM CDTAreal Flood AdvisoryBROCameron107 min
Sep 27, 2:33 PM CDTAreal Flood AdvisoryBROHidalgo, Starr117 min
Sep 27, 3:33 PM CDTAreal Flood AdvisoryBROCameron57 min
Sep 27, 3:46 PM CDTFlash Flood WarningBROHidalgo104 min
Sep 27, 4:08 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy82 min
Sep 27, 5:14 PM CDTAreal Flood AdvisoryBROHidalgo61 min
Sep 27, 5:54 PM CDTCoastal Flood AdvisoryBROKenedy9 hr
Sep 27, 6:36 PM CDTAreal Flood AdvisoryBROCameron, Willacy84 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.